EconPapers    
Economics at your fingertips  
 

Developing a Series Solution Method of q‐Difference Equations

Hsuan-Ku Liu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The series solution is widely applied to differential equations on ℝ but is not found in q‐differential equations. Applying the Taylor and multiplication rule of two generalized polynomials, we develop a series solution of linear homogeneous q‐difference equations. As an example, the series solution method is used to find a series solution of the second‐order q‐difference equation of Hermite’s type.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/743973

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:743973

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:743973